# SDR SWIA201335531

- Difficulty date: November 23, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 25,255 hours, 22,744 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD WEB HAS INDICATION NOTED AT LBL 27.50, WL 130 APPROXIMATELY .200 INCHES IN LENGTH.  C-CHECK REPAIRED REAR PRESSURE BULKHEAD WEB HAS INDICATION AT LBL 27.50, WL 130 IAW REO.
